MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archinte.144.8.1687

Медицинская библиотека · Archives of internal medicine · 1984

Granulocytotoxic antibodies in a patient with propylthiouracil-induced agranulocytosis.

Guffy M M, Goeken N E, Burns C P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Agranulocytosis developed in a patient who was receiving propylthiouracil. Using a microgranulocytotoxicity assay, serum taken from the patient was shown to be strongly granulocytotoxic when tested against the patients granulocytes and those obtained from two of eight normal subjects. Tests for granulocyte agglutinins and for lymphocytotoxicity were negative. Granulocytotoxic activity decreased as the patient's peripheral granulocyte count recovered. Cytotoxicity was shown to be mediated by a complement-dependent IgM antibody.

Для цитирования: Guffy M M, Goeken N E, Burns C P. Granulocytotoxic antibodies in a patient with propylthiouracil-induced agranulocytosis.. Archives of internal medicine. 1984. DOI: 10.1001/archinte.144.8.1687.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.